# SDR 2006UALA01817

- Difficulty date: September 18, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 52,320 hours, 19,165 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE REMOVED VALVE FOR OVERHAUL, REPLACED WITH OVERHAULED VALVE.  SUSPECT VALVE DID NOT SHOW ANY LEAKAGE AFTER 2 HOUR LEAK TEST.  REPLACED WITH ANOTHER BOTTLE AND A VALVE.  RESULTS INCONCLUSIVE.
